Painful joints

Hi everyone

I have taken norethisterone progesterone for years now and have started with joint pain and stiffness in my ankle knees and hips in the morning it used to wear off during the day but is progressively getting worse and lasting all day. !! Anyone else had these symptoms while on prog long term or is it something else completely??? Or who suffers with endo !!

3 Replies

oldestnewest
  • I've been diagnosed with endo for 3 years since any treatment I've had extreme hip pain it never goes I have been told its endo on the sciatic nerve?

  • Joint pain is common with taking progesterone as it make you release the relaxin hormone you released when pregnant! This hormone relaxes all the ligaments and tendons ready for you to push a baby out. High doses of progesterone can cause your bones to become less dense too so that's something to watch :/

    Hip pain is also common with endo but I'm not sure whether its the endo or the treatment!

    The whole of last week I could barely walk because of my hips. I also have hypermobility syndrome and combined with a high dose of progesterone I turned to jelly. I'm off to the gp this morning (again) to ask about this so I'll let you know what he says.

    We don't half get catch 22's huh? x

  • Hi Thanks that would be great x

You may also like...